# SDR DALA2016092106801

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 46,706 hours, 15,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEATS 41-45 ISLE EMERGENCY LIGHT INOPERATIVE.  R & R THE POWER SUPPLY IAW AMM 33-51-07-022-023-002, & 33-51-07-862-029-002, OPS CHECKED GOOD.
